Facebook Pixel

emergency had unprotected sex last night pls help

By January 17, 2015 - 9:58pm
Rate This

I had sex and he ejacluated in me no condoms or no bcp.m then he got me a postinor 2 I ate one tablet and the 2nd one 10 hours later and it was my last day of my periods. I am steased out could I be pregnant?? Pls suggest and help me and also suggest what to do ahead of this to be safe it hasn't been 24 hours since we had sex.

Add a Comment3 Comments


Hello priyanka205 ,

Thank you for sharing your question.  I'd love to give you some advice on the matter.

Taking Postinor 2 within 24 hours after having intercourse was the best possible thing you could have done.  However, the second one is supposed to be taken 12 hours after the first, not 10 hours.  I am not certain of how much this will change its effectiveness.  I do know however that when taken within 24 hours it is 95% effective.

This percentage is high, but it still does not guarantee you won't get pregnant.  The only way of knowing whether or not it successfully prevents conception is to wait.  Wait till your next period.  If it comes on time with no strange symptoms then you are most likely not pregnant.

If your period is irregular or you miss it all together then there is a big chance you could be pregnant.  Wait another week after your irregular period and then take a pregnancy test.  This will be the best way of finding out whether or not your symptoms point of pregnancy.

Until your period, simply hold tight and try not to stress out because stress itself can disrupt your period too.

Let us know if you have any more questions along the way.


January 18, 2015 - 5:59am
(reply to fchacon)

Hi thanks for the advice. I took another doze of postinor 2 like the next day in the evening before 48 hours and this time I took both the tablets together. Do you think that would help? I have been having stomach cramps and its been very painful . please help . the day I had sex was the last day of my period last night . so does this help me ??

January 20, 2015 - 7:36am
Guide (reply to priyanka205)


The reason why you are having stomach cramps is because you took 2 pills at the same time.

Postinor 2 has very specific instructions.  Take the first pill as soon as possible after intercourse.  The second pill however must be taken 12 hours after the first pill!  When you take the pills at the same time there can be severe side effects, which is why you have stomach cramps.  

It is a very strong medication and can delay or disrupt your cycle even when taken as instructed.  Because, you took more than needed and 2 at one time, your period will most likely be disrupted because of it.  

Any other negative symptoms you have however will clear in a few days.


January 20, 2015 - 11:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!